# SDR 2011FA0000061

- Difficulty date: January 14, 2011
- Submitted: February 4, 2011
- Operation: General aviation
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Cover
- Part number: 56118
- Condition: Misinstalled
- Location: Fuel Bowl
- Component: Carburetor
- Component part number: 106019
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

UNAUTHORIZED THREAD SEALANT WAS FOUND ON THE FUEL SIDE OF THE INLET FITTINGS.  SB-10 ADDRESSES THIS ISSUE.  THREAD SEALANT INSIDE THE CARBURETOR`S FUEL AND AIR PASSAGES CAN BREAK FREE AND CAUSE A CARBURETOR TO MALFUNCTION LEADING TO PARTIAL OR COMPLETE LOSS OF ENGINE POSER.  SUBMITTER RECOMMENDS FOLLOWING THE INSTRUCTIONS CONTAINED IN THE APPROPRIATE CARBURETOR O/H MANUAL AND OTHER APPLICABLE SERVICE INFORMATION WHEN SERVICING CARBURETORS.  THE CARBURETOR WAS IDENTIFIED WITH A RED "AVSTAR" DATA TAG.
